# SDR RAIA950123

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: S5217640300860
- Condition: Corrosion
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED SURFACE CORROSION ON PAX DOOR STEP BOX.  CORROSION DEFINED AS FILIFORM TYPE.  MAINTENANCE CLEANED AND TREATED AREAS OF CORROSION IAW ATR42 SRM 51-21-42 FOR PAINTING AND CORROSION PREVENTION AND INSPECTION MM 52-10-00.  (W)
